# SDR SWAA2021091315847

- Difficulty date: September 8, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 58,419 hours, 34,784 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C 463 FLAP LOCK OUT ; FLAPS FAILED TO MOVE AT 10 DURING APPROACH / [01] FOUND FAULT TE SENSOR R MSG 27-52260. CLEANED SENSOR AND CANNON PLUG PER SWPM 20-60-01. OPS CK'D FLAPS OK PER AMM 27-51-00. ALL WORK COMPLETED BY E28906.
